# SDR UPS04842328

- Difficulty date: April 5, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1,  NLG RT CTR TUNNEL AREA (ACCESS THUR AFT PRESS PAL) FRAME & BRKT GOUGED  JUST FWD OF PWR RECP BOX     BLEND GOUGE IAW DC8 SRM 53-2-0, FIG 1F ORINGINAL THICKNESS .050 REMAIN ING MATERIAL OF .036 OUT OF LIMITS. ROUNDED GOUGE ON BRAKETT EDGE REPA IR ANGLES, 7075-0-03 PO 441313-2 MATERIAL ID FOR -35 FILLER .125 707 5T6 PO 424554-3 IAW DC8 TR  53-125 HEAT TREATED REPAIR ANGLES FAB AN GLES ALODINES & PRIMED & INSTALLED REPAIR ANGLES 51-1-8 & 51-1-20D
